I was diagnosed with H. Pylori by a blood test a year ago. The medical results showed that the number of bacteria is above the normal average ( it should be less than 15, and mine is over 30). He prescribed me with 2 kinds of antibiotics, taking it for 3 months. I was cured (blood test showed normal number of H. Pylori).In less than 6 months I got all the H. Pylori symptoms again : boasting, stomach discomfort, nausea, vomiting. I again ran a blood test and the results showed I once again had a H. Pylori. I changed to another doctor who prescribed me to take:
Dometic Domperidone 10mg: 1tb 3 times daily
Omeprazole : 1tb once daily
Synbio :2 capsules once daily
The medicine was finished within 10 days and i no longer have the symptoms.The blood test also confirmed.
It's been 5 months and now I get the same symptoms again. I immediately took the medicine the last doc prescribed and i have been taking it for 2 days and I still have the symptoms. My questions are:
How to prevent H.Pylori from coming back ? ( I never have a late meal, I always 3 meals a day : 8am, 12pm, 8pm)
What cause the H.Pylori?
What would be a proper antibiotics/ medication to reduce the amount of H. Pylori?
You may not have H. pylori again. It may be symptoms of gastritis which can be the result of an H. pylori infection that was cleared up previously. You need to check with your doc to see if the bacteria is present or not. If it is not present, then you need to find out whether or not you're experiencing gastritis and begin treating it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.